# SDR VNAA202509250012

- Difficulty date: August 5, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341807S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON POST LOWER CORNER OF FS 280 STGR 25LH OF AT MAIN AVIONICS BAY.   POST BTW FS 280/ STGR 25LH WAS REPLACED   PER CRJ-700 SRM 51-42-06-001-001-A01 STEP 6.C, SRM 51-42-10-001-001-A01 STEP 8.C AND SRM 51-42-21-001-001-A01 STEP 6.C
